Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe headache, blurred vision, tingling and burning sensation in body, fatigue. On clonazepam oral, no relief. Advice

Hi, im 28 years old female. It has been 4 years or so i started having this sensation of tingling hand and feet. Recently its getting worst. It starts with weakness in body turning my hands and feet cold. Weak and blur vision, I do have severe headache. Gradually the tingling sensation spreads all over my arms, face body and feet with burning feeling all over and frequent fast breathing. Due to which i lose conscious and it remains for short interval of time. After the tingling sensation is gone i feel very tired and weak that next day wont be able to walk or see properly. There is no such specific time or pattern. It can happen any time anywhere. I cant resist too much heat or cold or stress or anything. I cant predict due which its becoming so hard for me to live my normal life.Please can you help me? i have been seeing neurologist and taking medicine but don t seem to work permanently. like clonazepam oral, escitalopram oral, sertraline oral.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Your symptoms and detailed history suggests that you are suffering from generalized seizure disorder (epileptic fits ) thats why initial sensory symptoms followed by loss of consciousness.You need to consult Neurologist for same ,require clinical evaluation and battery of tests like MRI brain , EEG , electrolytes , calcium and blood sugar assessment.Based on it you need to be started on antiepileptic drugs
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor